Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 47, NWS Shreveport, LA

March 11, 20167 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Mar 11, 2016, 6:20 PM CST for 7 parishes in Louisiana. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2016, 6:20 PM CST (00:20 UTC)
Expired
Mar 12, 2016, 10:15 PM CST
In force
28 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 122 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

944 
WGUS54 KSHV 120020
FFWSHV
LAC013-021-027-049-061-073-111-120615-
/O.NEW.KSHV.FF.W.0047.160312T0020Z-160312T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
620 PM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1215 AM CST

* AT 619 PM CST...DOPPLER RADAR INDICATED THE HEAVY RAINFALL HAS
  ENDED BUT FLOODING CONTINUES.  FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  HOMER...COLUMBIA...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

ADDITIONAL RAINFALL AMOUNTS OF  ONE GHALF TO ONE INCH POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3241 9324 3247 9315 3271 9319 3272 9324
      3302 9324 3301 9207 3271 9206 3266 9191
      3251 9190 3228 9203 3219 9201 3212 9187

$$

06
4 follow-up statements
151 
WGUS54 KSHV 120556
FFWSHV
LAC013-021-027-049-061-073-111-121015-
/O.EXT.KSHV.FF.W.0047.000000T0000Z-160312T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1156 PM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 415 AM CST

* AT 1155 PM CST...NUMEROUS ROADS REMAIN FLOODED OUT WITH ADDITIONAL
  RAINFALL EXPECTED OVERNIGHT THROUGH FRIDAY. FLASH FLOODING REMAINS
  POSSIBLE ACROSS THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  HOMER...COLUMBIA...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3241 9324 3247 9315 3271 9319 3272 9324
      3302 9324 3301 9207 3271 9206 3266 9191
      3251 9190 3228 9203 3219 9201 3212 9187

$$

19
699 
WGUS54 KSHV 121003
FFWSHV
LAC013-021-027-049-061-073-111-121615-
/O.EXT.KSHV.FF.W.0047.000000T0000Z-160312T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
403 AM CST SAT MAR 12 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1015 AM CST SATURDAY

* AT 402 AM CST...FLOODING CONTINUES ACROSS THE WARNED AREA.
  NUMEROUS ROADS REMAIN CLOSED DUE TO STANDING WATER. WITH
  ADDITIONAL RAINFALL EXPECTED TODAY... FLASH FLOODING REMAINS
  POSSIBLE ACROSS THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  HOMER...COLUMBIA...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3241 9324 3247 9315 3271 9319 3272 9324
      3302 9324 3301 9207 3271 9206 3266 9191
      3251 9190 3228 9203 3219 9201 3212 9187

$$

05
580 
WGUS54 KSHV 121609
FFWSHV
LAC013-021-027-049-061-073-111-122215-
/O.EXT.KSHV.FF.W.0047.000000T0000Z-160312T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 AM CST SAT MAR 12 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 415 PM CST SATURDAY

* AT 1004 AM CST...DOPPLER RADAR INDICATED NO RAIN ACROSS THE WARNED
  AREA...BUT RAINFALL IS EXPECTED TO DEVELOP LATER DURING THE
  AFTERNOON. WATER RUNOFF FROM PREVIOUS RAIN CONTINUED TO PRODUCE
  FLOODING. NUMEROUS ROADS REMAIN CLOSED DUE TO HIGH WATER.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  HOMER...COLUMBIA...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES. DO NOT DRIVE AROUND BARRICADES.

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3241 9324 3247 9315 3271 9319 3272 9324
      3302 9324 3301 9207 3271 9206 3266 9191
      3251 9190 3228 9203 3219 9201 3212 9187

$$

06
581 
WGUS54 KSHV 122203
FFWSHV
LAC013-021-027-049-061-073-111-130415-
/O.EXT.KSHV.FF.W.0047.000000T0000Z-160313T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
403 PM CST SAT MAR 12 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1015 PM CST SATURDAY
    
* AT 357 PM CST...DOPPLER RADAR INDICATED MODERATE TO HEAVY
  RAINFALL OVER PARTS OF THE WARNED AREA. RECENT RAINFALL AMOUNTS OF
  ONE HALF TO ONE AND ONE HALF INCHES WILL CONTRIBUTE TO THE ONGOING
  FLOODING. NUMEROUS ROADS REMAIN CLOSED DUE TO HIGH WATER
  AND WASHOUTS. 

*SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST
  MONROE...GRAMBLING...JONESBORO... HOMER...COLUMBIA...BROWNSVILLE-
  BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...
  BERNICE...STERLINGTON...RINGGOLD...CLARKS AND GIBSLAND.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH WILL BE POSSIBLE
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES. DRIVING AROUND A BARRICADE CAN BE DEADLY.

&&

LAT...LON 3207 9193 3193 9190 3193 9231 3215 9231
      3215 9319 3224 9322 3224 9342 3240 9342
      3241 9324 3247 9315 3271 9319 3272 9324
      3302 9324 3301 9207 3271 9206 3266 9191
      3251 9190 3228 9203 3219 9201 3212 9187

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 5:26 PM CST, 54 minutes earlier.

Area forecast discussion, Mar 11, 5:26 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
526 PM CST FRI MAR 11 2016

.AVIATION...
WAVE OF RAINFALL HAS MOVED WELL NORTH OF THE TERMINAL SITES LATE
THIS AFTERNOON AND BELIEVE AS WE GO THROUGH THE NIGHT...ADDITIONAL
RAINFALL WILL BE VERY SCATTERED IN NATURE. VFR CONDITIONS PREVAIL
ACROSS MOST AREAS EARLY THIS EVENING IN THE WAKE OF THE RAINFALL
BUT THAT WILL BE VERY TEMPORARY AS WE EXPECT IFR CEILINGS WITH
VSBY RESTRICTIONS IN THE 3-5 MILE RANGE TO PREVAIL IN THE 03-06Z
TIMEFRAME. CANNOT RULE OUT THAT VSBYS COULD FALL BELOW THESE
VALUES AS WELL THROUGH THE 15Z TIMEFRAME. CEILINGS SHOULD BE
QUICK TO LIFT AND/OR SCATTER OUT IN THE 16-18Z TIMEFRAME WITH
VCTS PREVAILING THROUGH THE AFTERNOON HOURS ON SATURDAY.

13

&&

.PREV DISCUSSION... /ISSUED 409 PM CST FRI MAR 11 2016/

DISCUSSION...
A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM SATURDAY FOR ALL
OF OUR LOUISIANA PARISHES AND IMMEDIATE BORDERING TEXAS/ARKANSAS
COUNTIES...EXCLUDING CASS/BOWIE COUNTIES IN TEXAS AND MILLER/LITTLE
RIVER COUNTIES IN ARKANSAS. A LOW PRESSURE SYSTEM CONTINUES TO
SPIN ACROSS PORTIONS OF SOUTH TEXAS...WITH AN ATTACHED OCCLUDED
FRONT STRETCHING FROM SAN ANTONIO TO COLLEGE STATION TO NEAR
HOUSTON. EXPECT MORE SHOWERS AND ISOLATED THUNDERSTORMS TO
DEVELOP AS THE LOW AND FRONT SLOWLY LIFT NNE ACROSS TEXAS OVER THE
NEXT COUPLE OF DAYS. ALTHOUGH QPF WILL ONLY RANGE BETWEEN 1-2
INCHES OVER THE NEXT COUPLE OF DAYS...DECIDED TO KEEP THE FLOOD
WATCH IN EFFECT DUE TO SATURATED SOILS AND ON GOING FLOODING FROM
PREVIOUS RAIN. AT THIS POINT...ANY ADDITIONAL RAINFALL WILL
AGGRAVATE CURRENT FLOOD CONDITIONS.

THE LOW WILL FINALLY MOVE OUT OF THE REGION ON LATE SATURDAY/EARLY
SUNDAY MORNING...BUT ANOTHER LOW PRESSURE SYSTEM WILL MOVE ACROSS
THE RED RIVER VALLEY...DRAGGING A COOL FRONT WITH IT ON LATE
SUNDAY/EARLY MONDAY. THIS SYSTEM WILL HAVE THE POTENTIAL FOR SOME
SEVERE WEATHER. LAPSE RATES WILL STEEPEN ALONG WITH MODERATE
BUOYANCY...BULK SHEAR GREATER THAN 40 KTS...AND LOW WBZ HEIGHTS...
YIELDING THE POTENTIAL FOR SEVERE HAIL AND DAMAGING WINDS.
ALSO...AN ISOLATED TORNADO THREAT MAY BE POSSIBLE DUE TO STRONG
DEEP LAYER SHEAR. AT THE MOMENT IT LOOKS LIKE THE STRONGEST STORMS
WILL GENERALLY BE ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR.

NOT EXPECTING MUCH OF A COOL DOWN BEHIND THE FRONT AS TEMPS WILL
APPROACH 80 DEGREES DURING THE EARLY AND MIDDLE PORTIONS OF THE WORK
WEEK...BUT THE WEATHER WILL BE DRY. ANOTHER COOL FRONT WILL MOVE
ACROSS THE REGION LATE WEDNESDAY/EARLY THURSDAY. NOT EXPECTING
ANY RAIN WITH THE FRONT...BUT TEMPS WILL COOL DOWN ABOUT 15
DEGREES. LOOKS LIKE OUR NEXT CHANCE FOR RAIN IS LATE
THURSDAY/FRIDAY TIME FRAME...AS ANOTHER FRONT APPROACHES THE
REGION.

/20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  72  56  79 /  50  50  20  30
MLU  60  71  55  77 /  50  60  30  30
DEQ  55  69  51  74 /  50  50  20  40
TXK  54  69  55  75 /  50  50  20  40
ELD  57  68  53  75 /  50  60  40  40
TYR  56  71  57  79 /  40  50  10  20
GGG  57  72  56  80 /  50  50  10  30
LFK  60  72  57  84 /  40  50  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ARZ071>073.

LA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR TXZ126-138-151-
     153-166-167.

&&

20/13
Hazardous weather outlook, Mar 11, 11:43 AM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 AM CST FRI MAR 11 2016

ARZ071>073-LAZ001>004-010>012-017-018-TXZ126-138-151-153-166-167-
121745-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-
RED RIVER-BIENVILLE-SABINE-NATCHITOCHES-MARION-HARRISON-PANOLA-
SHELBY-SAN AUGUSTINE-
1143 AM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM THIS EVENING...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS...WILL BRING MUCH LOWER
RAINFALL TOTALS THAN THE PREVIOUS THREE DAYS. HOWEVER...EVEN
MODEST RAINFALL AMOUNTS OF ONE OR TWO INCHES...IS ENOUGH TO
AGGRAVATE SERIOUS ONGOING FLOODING ACROSS THE AREA...RESULTING IN
ADDED RUNOFF TO ALREADY SWOLLEN LAKES...RIVERS...CREEKS AND BAYOUS
ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE THREAT FOR FLASH FLOODING WILL GRADUALLY DIMINISH AS RAINFALL
BEGINS TO DIMINISH DURING THE DAY SATURDAY. A FAST MOVING UPPER
LEVEL SYSTEM SUNDAY AFTERNOON MAY BRING ISOLATED TO SCATTERED
STRONG THUNDERSTORMS. IF ANY STORMS BECOME SEVERE SUNDAY
AFTERNOON...LARGE HAIL WOULD LIKELY BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-136-137-
149-150-152-165-121745-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-NACOGDOCHES-ANGELINA-
1143 AM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND POSSIBLY A FEW THUNDERSTORMS...WILL MOVE NORTHWARD
ACROSS THE AREA TODAY. SOME MINOR FLOODING MAY CONTINUE AT A FEW
LOCATIONS. HOWEVER...RAINFALL SHOULD NOT BE SUFFICIENT ENOUGH TO
RESULT IN ANY INCREASED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

RAINFALL WILL BEGIN TO DIMINISH DURING THE DAY SATURDAY. A FAST
MOVING UPPER LEVEL SYSTEM SUNDAY AFTERNOON MAY BRING ISOLATED TO
SCATTERED STRONG THUNDERSTORMS. A FEW STORMS MAY BECOME SEVERE
SUNDAY AFTERNOON...MAINLY ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS...WITH LARGE HAIL LIKELY BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

LAZ005-006-013-014-019>022-121745-
LINCOLN-UNION-JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
1143 AM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS...WILL BRING MUCH LOWER
RAINFALL TOTALS THAN THE PREVIOUS THREE DAYS. HOWEVER...EVEN
MODEST RAINFALL AMOUNTS OF ONE TO NEAR THREE INCHES...IS ENOUGH
TO AGGRAVATE SERIOUS ONGOING FLOODING ACROSS THE AREA...RESULTING
IN ADDED RUNOFF TO ALREADY SWOLLEN LAKES...RIVERS...CREEKS AND
BAYOUS ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ONGOING FLOODING ISSUES MAY LIKELY CONTINUE INTO AT LEAST EARLY
SATURDAY...HOWEVER...RAINFALL BEGINS TO DIMINISH DURING THE DAY
SATURDAY. A FAST MOVING UPPER LEVEL SYSTEM SUNDAY AFTERNOON INTO
EARLY EVENING...MAY BRING ISOLATED TO POSSIBLY SCATTERED STRONG
THUNDERSTORMS. IF ANY STORMS BECOME SEVERE SUNDAY
AFTERNOON...LARGE HAIL WOULD LIKELY BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 1:19 AM CSTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River, Webster18 hr
Mar 12, 11:13 AM CSTRiver Flood WarningSHVCaldwell, Ouachita44 days
Mar 12, 12:32 PM CSTAreal Flood AdvisorySHVDe Soto, Natchitoches, Sabine3 hr
Mar 12, 2:20 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more40 min
Mar 12, 2:21 PM CSTSpecial Weather StatementSHVWebster39 min
Mar 12, 2:43 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union, Webster32 min
Mar 12, 4:44 PM CSTFlash Flood WarningSHVLaSalle3 hr

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.